really had a chance to color up. I don't know if this is your problem but maybe? You also might be getting a
blockage which is why things have started slowing down so much. Also some causes of blue green stools are various kinds of baterial infections. Once again, since we don't move food through at a normal rate we are at a higher risk for these kinds of infections. You might want to check with your doctor!
From: email@example.com [mailto:firstname.lastname@example.org] On Behalf Of Kelly Murray Sent: Wednesday, February 06, 2008 11:17 PM Subject: Re: adhesions? Help!?(COINCIDENCE!
When I first started having problems with the adhesions,(which weren't diagnosed yet) I would get a blue-green liquid discharge. I really didn't know where it was coming from. Every time I mentioned it to a dr., they would look at me like I was loco.
One day I actually took a pad that had it one it to a Urologist that had been treating me. He had nothing to say. I wonder if he thought I put food coloring on it. I don't know but I believe now that since my intestine was connected to my pelvic area, vaginal area that maybe there was a infection or it was actually intestinal fluid. So know that you are not the only one. Every once in a while now, I have it.
From: IAS Admin (Tracy) To: Multiple recipients of list ADHESIONSSent:Wednesday, February 06, 2008 6:02 PM Sender: email@example.com (tncutiekat) Subject: adhesions? Help!?
I had a hysterectomy years ago and have been told by my doctor that I probably have adhesions. I have experienced adominal pain off and on but recently I have become concerened. I get bloated after eating just a small amount of food. If I eat too much I get severe pain in the areas where I had surgery, including the sight of incision. I won't have a bowel movement for days (sorry for being so descriptive) and when I do it's usually horrible. The past two days it has been a bright blue/green and has even turned the water in the commode this color. Has anyone experienced this before? I am afraid to go back to the doctors because I am afraid he will think I'm crazy. The last time I went in for pain they told me that I should take ibuprofin and if it gets worse to go back. I have also gained 10 lbs in the past month but have tried to eat chicken and fish etc. Has anyone else experienced this?
-- No virus found in this incoming message. Checked by AVG Free Edition. Version: 7.5.516 / Virus Database: 269.20.2/1273 - Release Date: 2/12/2008 9:31 AM